MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD-SOLIS AC ADAPTER; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD-SOLIS AC ADAPTER; PUMP, INFUSION
Catalog Number 21-0270-25
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "ac plug deformation (bending)." it was unknown whether the incident occurred during patient use, but no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
One device was received for evaluation.Visual inspection was able to verify the reported problem.The ac plug was determined to be defective.

Brand Name
CADD-SOLIS AC ADAPTER
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
201 west queen street
southington CT
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21312976
Report Number3012307300-2025-01508
Device Sequence Number8076218
Product Code FRN
UDI-Device Identifier15019517126884
UDI-Public(01)15019517126884(17)320202(10)2203
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-0270-25
Device Lot Number2203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0466-2025
Patient Sequence Number1
Patient SexUnknown